# SDR PCAA9700582

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN AND EXPOSED WIRING ON FLOOR LEVEL EMERGENCY LIGHT AT ROW 9.  REPLACED BROKEN WIRE ON FLOOR LEVEL EMERGENCY LIGHT AT ROW 9 ALL LIGHTS OPERATIONALLY TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
